... lexapro and I'm worried I'll sleep too much I was always tired, on worried luvox will slow me down and make me want to do nothing
Unfortunately you are going through the throws of trying a new antidepressant and are going to have to give your body time to adjust. The first couple of weeks on a new antidepressant are the worst for side effects then they will subside and you'll begin to feel better. I encourage you to stick with it for at least a few weeks to see how you do, if the drowsiness becomes unbearable please notify the doctor.
Didn't you mention taking valium with the Luvox in another question? If I don't have you mixed up with someone else, maybe forgo the valium and you'll sleep less.
Hang in there!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2011 • 1 answer
Posted 5 Jan 2012 • 6 answers
Posted 1 Feb 2012 • 1 answer
Posted 30 Aug 2012 • 3 answers
Sleep Disorders - If someone can help me it would be much appreciated. I am starting to think I have
Posted 17 Aug 2016 • 0 answers